Kodai Mathematical Journal
- Kodai Math. J.
- Volume 38, Number 2 (2015), 352-364.
On θ-congruent numbers on real quadratic number fields
Let K = Q ( ) be a real quadratic number field, where m > 1 is a squarefree integer. Suppose that 0 < θ < π has rational cosine, say cos(θ) = s/r with 0 < | s| < r and gcd( r,s) = 1. A positive integer n is called a ( K,θ)-congruent number if there is a triangle, called the ( K,θ, n)-triangles, with sides in K having θ as an angle and nα θ as area, where α θ = . Consider the ( K,θ)-congruent number elliptic curve E n,θ : y 2 = x( x + ( r + s) n) ( x − ( r − s) n) defined over K. Denote the squarefree part of positive integer t by sqf( t). In this work, it is proved that if m ≠ sqf(2 r( r − s)) and mn ≠ 2, 3, 6, then n is a ( K,θ)-congruent number if and only if the Mordell-Weil group E n,θ ( K) has positive rank, and all of the ( K, θ, n)-triangles are classified in four types.
Kodai Math. J., Volume 38, Number 2 (2015), 352-364.
First available in Project Euclid: 9 July 2015
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Janfada, Ali S.; Salami, Sajad. On θ-congruent numbers on real quadratic number fields. Kodai Math. J. 38 (2015), no. 2, 352--364. doi:10.2996/kmj/1436403896. https://projecteuclid.org/euclid.kmj/1436403896